# SDR ASOA06305

- Difficulty date: March 14, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, A BURNING, ELECTRICAL SMELL WAS NOTICED IN THE COCKPIT AND CABIN.  THE APU WAS STARTED, AND SMELL WENT AWAY.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTED AIRCRAFT AND PERFORMED POWER RUNS WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
